Epimorphismen von kommutativen Ringen.

Hans Heiner Storrer

Commentarii mathematici Helvetici (1968)

  • Volume: 43, page 378-401
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Storrer, Hans Heiner. "Epimorphismen von kommutativen Ringen.." Commentarii mathematici Helvetici 43 (1968): 378-401. <http://eudml.org/doc/139375>.

author = {Storrer, Hans Heiner},
journal = {Commentarii mathematici Helvetici},
keywords = {commutative algebra},
pages = {378-401},
title = {Epimorphismen von kommutativen Ringen.},
url = {http://eudml.org/doc/139375},
volume = {43},
year = {1968},

AU - Storrer, Hans Heiner
TI - Epimorphismen von kommutativen Ringen.
JO - Commentarii mathematici Helvetici
PY - 1968
VL - 43
SP - 378
EP - 401
KW - commutative algebra
UR - http://eudml.org/doc/139375
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.